# SDR QXEA9400403

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT MAIN DOOR ADVISORY LIGHT STAYS ON AFTER GEAR RETRACTION.  ABOVE 215 KNOTS, LIGHT GOES OUT.  PSEU INDICATES FORWARD RIGHT GEAR DOOR SENSOR FAILED WITH GEAR UP.  FORWARD GEAR ACTUATOR ADJUSTED AND FORWARD GEAR DOOR GAP ADJUSTED. GEAR INDICATION OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
